# SDR YENA2021120600828

- Difficulty date: December 5, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271N
- Aircraft serial: 10619
- Aircraft time: 580 hours, 101 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Sensor
- Part number: 5326786
- Part serial: 3SSAK00815
- Condition: Failed
- Location: Engine-2
- Part time: 580 hours, 101 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(ETOPS) FLT # 44, LGW-JFK. ENG 2B-0448-N1 SPEED SNSR FAIL ; RAR ENG#2 N1 SPEED SNSR IAW EMM TASK 77-11-21-520-000. PERFORMED OPS CHK BY ENG#2 IDLE RUN IAW AMM 71-00-00. OPS CHK GOOD. NO FAULTS PRESENT. RAR SNSR PER MCC JAIME #17939 REQUEST
